Martingale inequalities on rearrangement-invariant quasi-Banach function spaces

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

The Burkholder--Davis--Gundy inequalities and the sharp maximal function inequalities for martingales are established for rearrangement-invariant quasi-Banach function spaces. Copyright © 2017 Bolyai Institute, University of Szeged.
Original languageEnglish
Pages (from-to)619-627
JournalActa Scientiarum Mathematicarum
Volume83
Issue number3-4
DOIs
Publication statusPublished - 2017

Fingerprint

Martingale Inequality
Quasi-Banach Space
Banach Function Space
Rearrangement
Invariant
Maximal Function
Martingale

Citation

Ho, K.-P. (2017). Martingale inequalities on rearrangement-invariant quasi-Banach function spaces. Acta Scientiarum Mathematicarum, 83(3-4), 619-627. doi: 10.14232/actasm-012-817-9

Keywords

  • Martingale inequalities
  • Burkholder--Davis--Gundy's inequalities
  • Sharp maximal function
  • Rearrangement-invariant quasi-Banach function spaces